# SDR VTZA96246

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6284 - IAD-HPN - DURING CLIMB, RETURNED TO IAD DUE TO LEFT ENGINE EGT FLUCTUATION.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED CHAFED HARNESS AND OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
